# SDR CTU2003F00003

- Difficulty date: April 10, 2003
- Submitted: April 17, 2003
- Operation: Air carrier
- Aircraft: N812V
- Make and model: Cessna 340CESSNA
- Aircraft serial: 3400157
- Engine: Cont TSIO520*
- System (JASC): 1430 · Fasteners
- Part: Bolt
- Part number: AN414
- Condition: Bent
- Location: Elevator
- Part time: 7,116 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(NOTE:  SUBMITTER HAS SEVERAL AIRCRAFT OF SAME MAKE AND MODEL).  AFTER FAILURE OF BOLT PRIOR TO FLIGHT MAINTENANCE FACILITY PERFORMED INSPECTION OF BOLT WHICH THE ELEVATOR BELLCRANK ROTATES ON.  BOLT HAVE BEEN STRESSED AND BENT.  MFG SHOULD HAVE BOLT OF LARGER SIZE INSTALLED AND RECURRING INSTALLED OF BEARING.
